# SDR UIEA2017011300038

- Difficulty date: February 3, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE ACCESS PANEL 313AL LIGHT SWITCH AND SUPPORT BRACKET ARE CORRODED.  REPLACED SUPPORT BRACKET AND CABLE CLIP FROM LIGHT SWITCH. INSIDE ACCESS PANEL IAW SRM 51-30-01, AND SRM 51-40-02.
